MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G35367
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: a (b)(6) year old male patient underwent a tvar procedure in which the zenith alpha thoracic endovascular graft proximal components, g35367, was used.The last graft piece, g35367, was used for bridging between two grafts as the proximal graft was too short with the distal piece.When the physician finished and rotated the delivery system the nose cone of the device inner white cannula came off and stayed on the wire end of the graft.Leaving the nose cone and inner cannula in the patient.The physician then advanced a longer and larger sheath and snared the sheath to remove from the patient.Additional information received 20mar2020: after releasing the stent graft, the physician retrieved the inner system and left the outer sheath in order to perform ballooning.When the inner system was taken out, it was noted that the system only contained the grey positioner along with the handle and the tip assembly (dilator tip and cannula) was left in patient.There was very torturous anatomy and we were well in the arch around zone 2.Some difficulty retrieving device over the arch but as expected with the anatomy and size of aneurysm.Patient outcome: the patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key9937424
Report Number3005580113-2020-00350
Device Sequence Number16768454
Product Code MIH
UDI-Device Identifier10827002353678
UDI-Public(01)10827002353678(17)230113(10)E3938709
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2020
Report Date (Section F) 04/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2023
Device Model NumberG35367
Device Catalogue NumberZTA-P-42-173-W
Device Lot NumberE3938709
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/17/2020
Event Location Hospital
Date Report to Manufacturer04/08/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Date Report Sent to FDA04/08/2020